MathSciNet Relay Station
MathSciNet bibliographic data
MR1489931 20G20 (14F25 17B20 22E10 52B30)
Lehrer, G. I. The cohomology of the regular semisimple variety. J. Algebra 199 (1998), no. 2, 666–689.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement